Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Hydrocodone-Acetaminophen?

h ello,I am currently taking hydrocodone-acetamin.5-325....I am 73trs old,just had total knee replacementI never loked pills...now with this medicine I am worried about all effects,please tell me if I stop it,how lonf it stays in my body,I want to drive and not depend on all friends for help.thank you,Patrice
Tue, 20 Jun 2017
Report Abuse
General & Family Physician 's  Response
Hello Dear. Hydrocodone-Acitaminophen is given for pain relief. The former is an opioid while the latter is a non opioid. Side effects are very minimal on short term use. Nausea, vomiting, constipation, lightheadedness, dizziness, or drowsiness may occur. Some of these side effects may decrease after you have been using this medication for a while.

If you take it on a long term basis for some years it may affect your kidneys. It stays in body for a short period of 2-3 days and gets completely eliminated.

Hope i have answered your question. Feel free to contact me if you have any more questions. I ll be glad to help you.
All the best
With warm regards
Dr Sanjay Kini
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Hydrocodone-Acetaminophen?

Hello Dear. Hydrocodone-Acitaminophen is given for pain relief. The former is an opioid while the latter is a non opioid. Side effects are very minimal on short term use. Nausea, vomiting, constipation, lightheadedness, dizziness, or drowsiness may occur. Some of these side effects may decrease after you have been using this medication for a while. If you take it on a long term basis for some years it may affect your kidneys. It stays in body for a short period of 2-3 days and gets completely eliminated. Hope i have answered your question. Feel free to contact me if you have any more questions. I ll be glad to help you. All the best With warm regards Dr Sanjay Kini